Alert archive / Wisconsin / Special Weather Statements in 2017
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 11, 2017, 1:44 PM CDT for Barron County, Wisconsin. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2017, 1:44 PM CDT (18:44 UTC)
- Expired
- Jun 11, 2017, 2:45 PM CDT
- In force
- 61 min
- Issued by
- NWS Twin Cities, MN
County Barron County, WI
The radar
The Duluth radar (KDLH), 147 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 1:45 PM CDT | HAIL 0.75 | Haugen, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 6.7 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2213 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 294 m²/s²
- 0-3 km storm-relative helicity
- 318 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
069 WWUS83 KMPX 111844 SPSMPX Special Weather Statement National Weather Service Twin Cities/Chanhassen MN 144 PM CDT SUN JUN 11 2017 WIZ015-016-111945- Barron-Rusk- 144 PM CDT SUN JUN 11 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN RUSK AND NORTHERN BARRON COUNTIES... At 142 PM CDT, a strong thunderstorm was located near Cumberland Airport, or 10 miles northwest of Rice Lake, moving east at 55 mph. Winds in excess of 40 mph and dime size hail are possible with this storm. In addition, rainfall amounts of 1 to 2 inches will fall in the region which may cause some minor flooding. Locations impacted include... Rice Lake, Cumberland, Haugen, Barronett, Cumberland Airport, Comstock, Mikana and Brill. This includes U.S. Highway 53 between mile markers 144 and 152. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in The Twin Cities. Remember, lightning can strike out to 10 miles from the parent thunderstorm. If you can hear thunder, you are close enough to be struck by lightning. Move to safe shelter now! Do not be caught on the water in a thunderstorm. LAT...LON 4544 9215 4564 9216 4564 9102 TIME...MOT...LOC 1842Z 254DEG 47KT 4557 9191 $$ JLT
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 11, 12:57 PM CDT, 47 minutes earlier.
Area forecast discussion, Jun 11, 12:57 PM CDT, 47 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 1257 PM CDT Sun Jun 11 2017 .updated for 18z taf discussion below... .SHORT TERM...(Today and tonight) Issued at 430 AM CDT Sun Jun 11 2017 Long advertised severe weather was developing this morning on schedule, maybe even an hour or so early compared to high-res models from earlier tonight. Individual storms in central and east central South Dakota do seem to be evolving into a wind complex, with an eastward extension of new storms into southwest MN along a zone of warm advection. Some of these will likely produce large hail in southwest MN and eventually central and south central MN, prior to the arrival of the developing bow and possible comma head. High-res models do take the complex slightly farther north than before, and have edged the higher pops a wee bit northward. Timing of storms suggests they'll be into Wisconsin before Noon, so current Severe Thunderstorm watch will likely be extended eastward by 7 am. Damaging wind will continue to be the main threat, though some large hail will also occur. Main question is what happens to the atmosphere in the wake of the morning storms. It will certainly take much of the day for that area over which the storms traverse this morning. Models do disagree on extent of redevelopment. The RAP seems to be the most bullish, bringing storms southeastward from northern MN and then developing more storms from southwest MN into east central MN, as low level lapse rates recover. This seems overdone as the morning storms are rather hefty and should stabilize the airmass pretty well. But with so much precipitable water just to the south and southwest in an area unaffected by storms, and another sort wave, it may be possible for redevelopment late afternoon. So it's not automatic that the morning activity will quash late afternoon storms. Having said that, the one area that seems most likely to see development mid- late afternoon will be a little south of the metro into Wisconsin. This will be an area that may not be worked over too much this morning, and the low level jet does look to persist through the day and shift eastward toward southeast MN by late afternoon. Warm front will also be in the area, so any storms that do develop will have a favorable environment for a tornado or two. The SPC tornado graphic looks on target. After storms exit this evening, some showers will still linger from southern MN into WI. .LONG TERM...(Monday through Saturday) Issued at 430 AM CDT Sun Jun 11 2017 Hot and humid air remain in place as southwest mid level flow persists ahead of the closed low to the west. The quasi- stationary boundary lifts north from IA as a warm front on Monday into Tuesday, and then the associated cold front passes across the area on Wednesday. Periods of showers and thunderstorms (possibly strong-severe) are possible as these transitions occur. The threat for severe storms appears the highest on Tuesday as the mid-level low ejects out of the Intermountain west and interacts with the boundary. Temperatures will climb into the 90s south of the front (generally along & south of I-94). With dewpoints well into the upper 60s, heat indices in the 95 to 100 degree range appear possible. Thankfully, breezy southerly winds will lessen how hot it feels slightly. Precipitable water values will be in the 2+ inch range again on Tuesday, which illustrates we will still have plenty of boundary layer moisture in place. With decent deep layer shear and increasing low level shear, supercells will be possible, with all types of severe weather threats including tornadoes. Heavy rainfall will be a given with stronger/organized storms. In the wake of the system temperatures return back closer to (but still around 5 degrees above) seasonal normals. Dewpoints lower into the 50s which will provide some relief from the recent humid conditions. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1255 PM CDT Sun Jun 11 2017 Box complex raced east out of the cwa around noon. We have a line of convection to the north and exiting activity to the far east. The remainder of the area is capped. We should see mainly vfr cloud conditions with continued mvfr/ifr TSRA mainly to the north and east. later this afternoon and evening. Expect activity to wane to the south after 00z-06z. With some clearing there may be some fog developing mainly after 06z-14z Mon. Winds will be se-s south of the frontal boundary and e-ne becoming n-nw in the wake of the front. KMSP...Various hires models still show thunder possibly moving across the area 21z-01z period. Will keep tempo going for now. Then expect some mvfr cigs to develop later tonight 06z-14z with vfr and n-nw winds thereafter. /OUTLOOK FOR KMSP/ Mon night...VFR/MVFR with TSRA possible. Wind SE at 10kt. Tue...VFR/MVFR with TSRA likely late. WInd S at 10-15kt. Wed...VFR/MVFR with TSRA possible. Wind SE 5-10kt becoming SW. && .MPX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. && SHORT TERM...TDK LONG TERM...LS AVIATION...DWE
Hazardous weather outlook, Jun 11, 12:08 PM CDT, 1 hour 36 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 1208 PM CDT Sun Jun 11 2017 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 121100- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 1208 PM CDT Sun Jun 11 2017 This Hazardous Weather Outlook is for portions of central and southern Minnesota...and west central Wisconsin. .DAY ONE...This Afternoon and Tonight Redevelopment of thunderstorms is possible this afternoon. A few of the afternoon storms may also be severe with damaging winds, large hail, and heavy rainfall. .DAYS TWO THROUGH SEVEN...Monday through Saturday Chances for thunderstorms continue Monday into Wednesday with the severe weather looking the most possible on Tuesday afternoon and Tuesday night. Peak heat indices in the mid to upper 90s are also expected on Tuesday. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed this afternoon.
In the hours before
Local storm report, Jun 11, 12:48 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1248 PM CDT SUN JUN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 AM TSTM WND GST 4 NE HENDERSON 44.57N 93.84W
06/11/2017 M56 MPH SCOTT MN MESONET
CORRECTED TO TSTM WND GST. MESONET STATION
MN075, HENDERSON 4ENE.
&&
CARLYONLocal storm report, Jun 11, 12:50 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1250 PM CDT SUN JUN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM TSTM WND GST 2 NNW NEW GERMANY 44.91N 93.99W
06/11/2017 M58 MPH CARVER MN MESONET
CORRECTED TO TSTM WND GST. MESONET STATION
MN022, NEW GERMANY 1NW.
&&
CARLYONLocal storm report, Jun 11, 12:51 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1251 PM CDT SUN JUN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 AM TSTM WND GST 1 SSW BROOKLYN CENTER 45.06N 93.35W
06/11/2017 M63 MPH HENNEPIN MN ASOS
CORRECTED TO TSTM WND GST. ASOS STATION MIC,
CRYSTAL AP.
&&
CARLYONLocal storm report, Jun 11, 12:52 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1252 PM CDT SUN JUN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM TSTM WND GST 4 ESE BELGRADE 45.43N 94.93W
06/11/2017 M51 MPH STEARNS MN MESONET
CORRECTED TO TSTM WND GST. MESONET STATION
MN043, BELGRADE 3ESE.
&&
CARLYONLocal storm report, Jun 11, 12:55 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1255 PM CDT SUN JUN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM TSTM WND GST 2 SSW HUTCHINSON 44.86N 94.38W
06/11/2017 M54 MPH MCLEOD MN AWOS
CORRECTED TO TSTM WND GST. AWOS STATION HCD,
HUTCHINSON AP.
0841 AM TSTM WND GST 1 SSW BROOKLYN CENTER 45.06N 93.35W
06/11/2017 M63 MPH HENNEPIN MN ASOS
CORRECTED TO TSTM WND GST. ASOS STATION MIC,
CRYSTAL AP.
0848 AM TSTM WND GST 3 E RICHFIELD 44.88N 93.23W
06/11/2017 M69 MPH HENNEPIN MN ASOS
CORRECTED TO TSTRM WND GST. ASOS STATION
MSP, MINNEAPOLIS-ST. PAUL AP-MSP.
1015 AM TSTM WND GST 2 NW CAMERON 45.43N 91.77W
06/11/2017 M56 MPH BARRON WI AWOS
CORRECTED TO TSTM WND GST. AWOS STATION RPD,
RICE LAKE AP.
0816 AM TSTM WND GST 4 NE HENDERSON 44.57N 93.84W
06/11/2017 M56 MPH SCOTT MN MESONET
CORRECTED TO TSTM WND GST. MESONET STATION
MN075, HENDERSON 4ENE.
0920 AM TSTM WND GST 3 E SANTIAGO 45.53N 93.75W
06/11/2017 M55 MPH SHERBURNE MN MESONET
CORRECTED TO TSTM WND GST. MESONET STATION
CSCM5, SANTIAGO 3E.
0820 AM TSTM WND GST 2 NNE MAYER 44.91N 93.87W
06/11/2017 M69 MPH CARVER MN MESONET
CORRECTED TO TSTM WND GST. MESONET STATION
MN023, MAYER 1NE.
0815 AM TSTM WND GST 2 NNW NEW GERMANY 44.91N 93.99W
06/11/2017 M58 MPH CARVER MN MESONET
CORRECTED TO TSTM WND GST. MESONET STATION
MN022, NEW GERMANY 1NW.
0735 AM TSTM WND GST 4 ESE BELGRADE 45.43N 94.93W
06/11/2017 M51 MPH STEARNS MN MESONET
CORRECTED TO TSTM WND GST. MESONET STATION
MN043, BELGRADE 3ESE.
0907 AM HAIL 5 NNW DALLAS 45.33N 91.86W
06/11/2017 M1.00 INCH BARRON WI TRAINED SPOTTER
TOWN OF HILLSDALE.
0839 AM TSTM WND DMG 2 SSW EDEN PRAIRIE 44.83N 93.46W
06/11/2017 HENNEPIN MN ASOS
CORRECTED TO TSTM WND GST. ASOS STATION FCM,
EDEN PRAIRIE AP (FLYG CLOUD).
1050 AM TSTM WND DMG LADYSMITH 45.47N 91.09W
06/11/2017 RUSK WI LAW ENFORCEMENT
NUMEROUS TREES OF ALL SIZES DOWN ALL OVER
TOWN. POWER OUT AND A CAR BLOWN OFF THE
ROAD.
0745 AM TSTM WND DMG SPICER 45.24N 94.94W
06/11/2017 KANDIYOHI MN EMERGENCY MNGR
NUMEROUS TREES DOWN IN TOWN. TIME ESTIMATED.
0745 AM HEAVY RAIN 5 N WILLMAR 45.19N 95.06W
06/11/2017 M1.00 INCH KANDIYOHI MN CO-OP OBSERVER
1 INCH IN A 1/2 HOUR.
0905 AM HAIL CENTERVILLE 45.17N 93.06W
06/11/2017 M1.75 INCH ANOKA MN PUBLIC
1000 AM HAIL PRAIRIE FARM 45.24N 91.98W
06/11/2017 M1.00 INCH BARRON WI TRAINED SPOTTER
GUSTY WINDS AS WELL, BUT NO DAMAGE AS OF THE
HAIL REPORT.
1005 AM HAIL DALLAS 45.26N 91.81W
06/11/2017 M1.75 INCH BARRON WI TRAINED SPOTTER
QUARTER TO GOLF BALL SIZE HAIL REPORTED.
0748 AM HAIL SANBORN 44.21N 95.13W
06/11/2017 M1.50 INCH REDWOOD MN PUBLIC
0915 AM HAIL 2 N SOMERSET 45.16N 92.68W
06/11/2017 E2.00 INCH ST. CROIX WI PUBLIC
0925 AM HAIL HUDSON 44.98N 92.76W
06/11/2017 M0.75 INCH ST. CROIX WI TRAINED SPOTTER
0853 AM HAIL 2 S BLAINE 45.14N 93.24W
06/11/2017 M1.25 INCH ANOKA MN PUBLIC
1028 AM HAIL 3 NNE SOMERSET 45.16N 92.64W
06/11/2017 M1.50 INCH ST. CROIX WI TRAINED SPOTTER
1020 AM HAIL 3 N BLOOMER 45.14N 91.49W
06/11/2017 M1.00 INCH CHIPPEWA WI TRAINED SPOTTER
0855 AM HAIL 1 S LITTLE CANADA 45.01N 93.09W
06/11/2017 M1.00 INCH RAMSEY MN AMATEUR RADIO
0925 AM HAIL 3 S NEW RICHMOND 45.08N 92.54W
06/11/2017 M1.25 INCH ST. CROIX WI TRAINED SPOTTER
0822 AM HAIL DELANO 45.04N 93.79W
06/11/2017 M1.00 INCH WRIGHT MN TRAINED SPOTTER
0710 AM HAIL PENNOCK 45.15N 95.18W
06/11/2017 M1.25 INCH KANDIYOHI MN TRAINED SPOTTER
1020 AM HAIL 2 SSW KANDIYOHI 45.10N 94.95W
06/11/2017 M1.00 INCH KANDIYOHI MN TRAINED SPOTTER
1109 AM HAIL HUGO 45.17N 92.99W
06/11/2017 M1.00 INCH WASHINGTON MN TRAINED SPOTTER
0955 AM HAIL 2 E CLAYTON 45.34N 92.13W
06/11/2017 M1.00 INCH BARRON WI PUBLIC
0930 AM HAIL 2 NNE SHOREVIEW 45.11N 93.13W
06/11/2017 E1.50 INCH RAMSEY MN PUBLIC
SOCIAL MEDIA.
0948 AM HAIL DOWNING 45.05N 92.13W
06/11/2017 M1.75 INCH DUNN WI TRAINED SPOTTER
0930 AM HAIL 4 S HAMMOND 44.92N 92.45W
06/11/2017 E1.75 INCH ST. CROIX WI TRAINED SPOTTER
1006 AM HAIL BARRON 45.40N 91.85W
06/11/2017 M0.75 INCH BARRON WI TRAINED SPOTTER
0930 AM HAIL 2 E FOREST LAKE 45.27N 92.94W
06/11/2017 E1.25 INCH WASHINGTON MN PUBLIC
SOCIAL MEDIA.
0912 AM HAIL CENTERVILLE 45.17N 93.06W
06/11/2017 E1.00 INCH ANOKA MN PUBLIC
SOCIAL MEDIA.
0905 AM HAIL HUGO 45.17N 92.99W
06/11/2017 E1.00 INCH WASHINGTON MN PUBLIC
SOCIAL MEDIA.
0845 AM HAIL CIRCLE PINES 45.15N 93.15W
06/11/2017 M1.00 INCH ANOKA MN TRAINED SPOTTER
1038 AM TSTM WND DMG CAMERON 45.41N 91.75W
06/11/2017 BARRON WI AMATEUR RADIO
TREE DOWN.
0805 AM TSTM WND DMG KIMBALL 45.31N 94.30W
06/11/2017 STEARNS MN UTILITY COMPANY
POWER OUT.
0755 AM TSTM WND DMG 1 N COLD SPRING 45.47N 94.43W
06/11/2017 STEARNS MN FIRE DEPT/RESCUE
POWER LINES DOWN.
0730 AM TSTM WND DMG 1 SE KERKHOVEN 45.18N 95.31W
06/11/2017 SWIFT MN LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
0800 AM TSTM WND DMG HUTCHINSON 44.89N 94.37W
06/11/2017 MCLEOD MN TRAINED SPOTTER
NUMEROUS TREE BRANCHES AND LIMBS BLOWN DOWN,
A FEW UP TO 12 INCHES IN DIAMETER.
1000 AM TSTM WND DMG 2 N ALMENA 45.45N 92.04W
06/11/2017 BARRON WI TRAINED SPOTTER
A FEW MEDIUM SIZED TREES DOWN AND GREEN
HOUSE BLOWN OVER.
0915 AM TSTM WND DMG 1 NNE HUDSON 44.99N 92.75W
06/11/2017 ST. CROIX WI PUBLIC
LARGE TREES DOWN. GAS LINE LEAK.
0744 AM TSTM WND DMG SAUK CENTRE 45.74N 94.96W
06/11/2017 STEARNS MN UTILITY COMPANY
POWER OUT.
0624 AM TSTM WND DMG DAWSON 44.93N 96.05W
06/11/2017 LAC QUI PARLE MN LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
0745 AM TSTM WND DMG EDEN VALLEY 45.33N 94.55W
06/11/2017 STEARNS MN EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN, ON THE
COUNTY LINE. TIME ESTIMATED.
0825 AM TSTM WND DMG WACONIA 44.85N 93.79W
06/11/2017 CARVER MN TRAINED SPOTTER
12 DIAMETER BRANCH DOWN.
0745 AM TSTM WND DMG 6 NW BLOMKEST 45.01N 95.10W
06/11/2017 KANDIYOHI MN EMERGENCY MNGR
GROVE BLOWN DOWN AND GRAIN BIN DOWN. TIME
ESTIMATED.
0826 AM TSTM WND DMG 2 SW REVERE 44.20N 95.39W
06/11/2017 REDWOOD MN UTILITY COMPANY
POWER LINES DOWN.
1045 AM TSTM WND DMG 8 NW WEYERHAEUSER 45.50N 91.53W
06/11/2017 RUSK WI TRAINED SPOTTER
LARGE TREES AND BRANCHES DOWN AND POWER OUT.
0825 AM TSTM WND DMG 1 S MONTICELLO 45.29N 93.80W
06/11/2017 WRIGHT MN PUBLIC
POWER LINES AND BRANCHES DOWN. VIA SOCIAL
MEDIA.
0838 AM TSTM WND DMG 2 N ST. BONIFACIUS 44.94N 93.75W
06/11/2017 HENNEPIN MN AMATEUR RADIO
20 INCH DIAMETER TREE DOWN,.
0800 AM TSTM WND DMG 1 WSW WAITE PARK 45.55N 94.24W
06/11/2017 STEARNS MN STORM CHASER
NUMEROUS TREES AND POWER LINES DOWN
INCLUDING ONE ON A HOUSE.
0640 AM TSTM WND DMG BOYD 44.85N 95.90W
06/11/2017 LAC QUI PARLE MN TRAINED SPOTTER
BRANCHES DOWN.
0810 AM TSTM WND DMG 1 ENE MAPLE GROVE 45.11N 93.44W
06/11/2017 HENNEPIN MN STORM CHASER
LARGE 22 INCH DIAMETER TREE DOWN. TIME
ESTIMATED.
0903 AM HAIL LINO LAKES 45.17N 93.08W
06/11/2017 M1.75 INCH ANOKA MN TRAINED SPOTTER
0728 AM TSTM WND DMG LAKE LILLIAN 44.95N 94.88W
06/11/2017 KANDIYOHI MN UTILITY COMPANY
POWER LINES DOWN.
0845 AM HAIL 3 NE BLAINE 45.19N 93.18W
06/11/2017 M1.25 INCH ANOKA MN TRAINED SPOTTER
0840 AM TSTM WND DMG 2 E ROBBINSDALE 45.03N 93.30W
06/11/2017 HENNEPIN MN TRAINED SPOTTER
12 TO 14 INCH DIAMETER TREE DOWN ON VEHICLE.
0830 AM TSTM WND DMG WAITE PARK 45.55N 94.22W
06/11/2017 STEARNS MN AMATEUR RADIO
LARGE TREES DOWN.
0710 AM TSTM WND DMG PENNOCK 45.15N 95.18W
06/11/2017 KANDIYOHI MN TRAINED SPOTTER
CORRECTED EVENT TIME. 8 TO 10 INCH TREES
DOWN ON ROAD.
1015 AM TSTM WND DMG RICE LAKE 45.50N 91.74W
06/11/2017 BARRON WI STORM CHASER
NUMEROUS TREES SMALL TO LARGE MOSTLY ON THE
NORTH OF TOWN.
0900 AM TSTM WND DMG MINNETONKA 44.94N 93.47W
06/11/2017 HENNEPIN MN TRAINED SPOTTER
LARGES BRANCHES AND POWER LINES DOWN.
0635 AM TSTM WND DMG 6 NNW CANBY 44.79N 96.32W
06/11/2017 YELLOW MEDICINE MN LAW ENFORCEMENT
POWER LINES DOWN.
0747 AM TSTM WND DMG RAYMOND 45.02N 95.24W
06/11/2017 KANDIYOHI MN EMERGENCY MNGR
NUMEROUS TREES DOWN. TIME ESTIMATED.
0635 AM TSTM WND DMG MONTEVIDEO 44.95N 95.72W
06/11/2017 CHIPPEWA MN LAW ENFORCEMENT
POWER LINES AND TREES DOWN IN TOWN.
0825 AM TSTM WND DMG 2 SSE MONTICELLO 45.28N 93.79W
06/11/2017 WRIGHT MN AMATEUR RADIO
TIME ESTIMATED. CINDER BLOCK DUGOUT
DESTROYED AT HIGH SCHOOL BALL PARK.
0855 AM TSTM WND DMG 3 S HAM LAKE 45.21N 93.23W
06/11/2017 ANOKA MN PUBLIC
8 INCH DIAMETER TREE DOWN.
1026 AM TSTM WND DMG 1 NNW RICE LAKE 45.51N 91.75W
06/11/2017 BARRON WI TRAINED SPOTTER
A FEW 6 TO 8 INCHES.
0606 AM TSTM WND DMG MARIETTA 45.01N 96.42W
06/11/2017 LAC QUI PARLE MN LAW ENFORCEMENT
POWER LINES DOWN.
0606 AM TSTM WND DMG MARIETTA 45.01N 96.42W
06/11/2017 LAC QUI PARLE MN LAW ENFORCEMENT
TREES DOWN ALL OVER TOWN.
1025 AM TSTM WND DMG 1 NNE CAMERON 45.43N 91.73W
06/11/2017 BARRON WI TRAINED SPOTTER
LARGE OAK TREE DOWN, BLOCKING COUNTY ROAD
SS.
0915 AM TSTM WND DMG 1 NNE HUDSON 45.00N 92.75W
06/11/2017 ST. CROIX WI PUBLIC
SEVERAL TREES BLOW DOWN AND UPROOTED. GAS
LINE LEAKING AS WELL.
0839 AM TSTM WND DMG 3 SE KINGSTON 45.16N 94.27W
06/11/2017 MEEKER MN AMATEUR RADIO
18 INCH DIAMETER TREES OVER HIGHWAY.
0837 AM TSTM WND DMG 2 S SHAKOPEE 44.77N 93.53W
06/11/2017 SCOTT MN TRAINED SPOTTER
8 INCH LIMBS DOWN.
0920 AM TSTM WND DMG 1 ENE MAPLE PLAIN 45.01N 93.65W
06/11/2017 HENNEPIN MN TRAINED SPOTTER
COUPLE OF LARGE LIMBS SNAPPED OFF.
0755 AM HAIL 3 W SPRINGFIELD 44.24N 95.04W
06/11/2017 M0.75 INCH BROWN MN LAW ENFORCEMENT
0755 AM TSTM WND DMG 2 W BROWNTON 44.73N 94.39W
06/11/2017 MCLEOD MN TRAINED SPOTTER
SEVERAL LARGE TREE LIMBS DOWN AND A TREE
UPROOTED IN THE BROWNTOWN AREA.
0815 AM TSTM WND DMG 2 WSW WAITE PARK 45.54N 94.25W
06/11/2017 STEARNS MN TRAINED SPOTTER
2 LARGE TREES UPROOTED.
0847 AM TSTM WND DMG 1 N MINNEAPOLIS 45.00N 93.27W
06/11/2017 HENNEPIN MN PUBLIC
LARGE TREE DOWN ACROSS THE ROAD AND ON TO A
CAR AT NE MAIN ST. AND NE 16TH AVE.
0752 AM TSTM WND DMG 1 N KINGSTON 45.21N 94.31W
06/11/2017 MEEKER MN TRAINED SPOTTER
3 SHEDS DAMAGED AND 1 DESTROYED ALONG WITH
SEVERAL TREES DOWN ALONG HIGHWAY 15 NORTH OF
KINGSTON.
0930 AM TSTM WND DMG 1 ENE SAVAGE 44.76N 93.34W
06/11/2017 SCOTT MN TRAINED SPOTTER
LARGE MATURE TREES SNAPPED AND POWER OUT.
0920 AM TSTM WND DMG 2 S DRESSER 45.33N 92.63W
06/11/2017 POLK WI TRAINED SPOTTER
12 INCH DIAMETER TREE BRANCH DOWN.
0740 AM TSTM WND DMG 1 N ROGERS 45.21N 93.55W
06/11/2017 HENNEPIN MN TRAINED SPOTTER
SEMI BLOWN OVER AT HIGHWAY 101 AND COUNTY
ROAD 39.
0818 AM TSTM WND DMG 3 ENE MAPLE LAKE 45.25N 93.94W
06/11/2017 WRIGHT MN TRAINED SPOTTER
SEVERAL TREES DOWN ALONG COUNTY ROAD 37
NORTHEAST OF MAPLE LAKE.
0915 AM HAIL 1 NW BAYPORT 45.03N 92.79W
06/11/2017 E1.00 INCH WASHINGTON MN AMATEUR RADIO
0713 AM TSTM WND GST 2 W OLIVIA 44.78N 95.03W
06/11/2017 M51 MPH RENVILLE MN AWOS
AWOS STATION OVL, OLIVIA AP.
0720 AM HAIL 1 NNW WILLMAR 45.14N 95.06W
06/11/2017 M0.75 INCH KANDIYOHI MN BROADCAST MEDIA
KWLM RADIO.
0632 AM HAIL BOYD 44.85N 95.90W
06/11/2017 M0.75 INCH LAC QUI PARLE MN TRAINED SPOTTER
0940 AM HAIL 3 SSE DEER PARK 45.15N 92.36W
06/11/2017 E1.25 INCH ST. CROIX WI PUBLIC
SOCIAL MEDIA.
0838 AM HAIL 2 W BLOOMINGTON 44.83N 93.35W
06/11/2017 E1.00 INCH HENNEPIN MN PUBLIC
0810 AM TSTM WND GST 2 WSW WACONIA 44.84N 93.82W
06/11/2017 M57 MPH CARVER MN MESONET
CORRECTION TO LOWER WIND SPEED. WACONIA
MIDDLE SCHOOL. TIME ESTIMATED.
0900 AM HAIL 4 N CIRCLE PINES 45.20N 93.14W
06/11/2017 M1.50 INCH ANOKA MN TRAINED SPOTTER
0930 AM HAIL NEW RICHMOND 45.13N 92.54W
06/11/2017 M1.75 INCH ST. CROIX WI AMATEUR RADIO
0616 AM TSTM WND GST 1 SSE MADISON 45.00N 96.18W
06/11/2017 M71 MPH LAC QUI PARLE MN AWOS
AWOS STATION DXX, MADISON AP.
0720 AM TSTM WND GST 1 NNW WILLMAR 45.14N 95.06W
06/11/2017 M50 MPH KANDIYOHI MN BROADCAST MEDIA
KWLM RADIO.
0800 AM TSTM WND GST DASSEL 45.08N 94.31W
06/11/2017 M70 MPH MEEKER MN TRAINED SPOTTER
TRAINED SPOTTER VIA SOCIAL MEDIA.
0842 AM HAIL 1 S SHAKOPEE 44.78N 93.53W
06/11/2017 E1.00 INCH SCOTT MN TRAINED SPOTTER
0811 AM TSTM WND GST 3 S LITCHFIELD 45.07N 94.53W
06/11/2017 M80 MPH MEEKER MN MESONET
MESONET STATION LFSM5, LITCHFIELD 3S.
0856 AM TSTM WND GST 3 E RICHFIELD 44.88N 93.23W
06/11/2017 M66 MPH HENNEPIN MN ASOS
ASOS STATION MSP, MINNEAPOLIS-ST. PAUL
AP-MSP.
0856 AM TSTM WND GST 2 ESE ST. PAUL 44.93N 93.06W
06/11/2017 M58 MPH RAMSEY MN ASOS
ASOS STATION STP, ST. PAUL DWTN AP.
0821 AM TSTM WND GST 3 W MOUND 44.94N 93.72W
06/11/2017 M61 MPH HENNEPIN MN AMATEUR RADIO
CORRECTED EVENT TIME. SMALL LIMBS DOWN.
0606 AM HAIL MARIETTA 45.01N 96.42W
06/11/2017 M1.75 INCH LAC QUI PARLE MN LAW ENFORCEMENT
0710 AM TSTM WND GST PENNOCK 45.15N 95.18W
06/11/2017 E65 MPH KANDIYOHI MN TRAINED SPOTTER
ESTIMATED 60 TO 70 MPH GUST.
0650 AM TSTM WND GST 4 SSW GRANITE FALLS 44.75N 95.56W
06/11/2017 M66 MPH YELLOW MEDICINE MN AWOS
AWOS STATION GDB, GRANITE FALLS AP.
&&Special weather statement, Jun 11, 1:44 PM CDT, 0 minutes before
Special Weather Statement National Weather Service Twin Cities/Chanhassen MN 144 PM CDT SUN JUN 11 2017 WIZ015-016-111945- Barron-Rusk- 144 PM CDT SUN JUN 11 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN RUSK AND NORTHERN BARRON COUNTIES... At 142 PM CDT, a strong thunderstorm was located near Cumberland Airport, or 10 miles northwest of Rice Lake, moving east at 55 mph. Winds in excess of 40 mph and dime size hail are possible with this storm. In addition, rainfall amounts of 1 to 2 inches will fall in the region which may cause some minor flooding. Locations impacted include... Rice Lake, Cumberland, Haugen, Barronett, Cumberland Airport, Comstock, Mikana and Brill. This includes U.S. Highway 53 between mile markers 144 and 152. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in The Twin Cities. Remember, lightning can strike out to 10 miles from the parent thunderstorm. If you can hear thunder, you are close enough to be struck by lightning. Move to safe shelter now! Do not be caught on the water in a thunderstorm. LAT...LON 4544 9215 4564 9216 4564 9102 TIME...MOT...LOC 1842Z 254DEG 47KT 4557 9191 JLT
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 5:56 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift, Yellow Medicine | 49 min |
| Jun 11, 6:09 AM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Swift | 36 min |
| Jun 11, 6:24 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Swift | 66 min |
| Jun 11, 6:27 AM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 48 min |
| Jun 11, 6:50 AM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Redwood, Renville | 55 min |
| Jun 11, 7:05 AM CDT | Severe Thunderstorm Warning | MPX | Brown, Redwood | 55 min |
| Jun 11, 7:21 AM CDT | Severe Thunderstorm Warning | MPX | McLeod, Meeker, Sibley, Wright | 54 min |
| Jun 11, 7:34 AM CDT | Tornado Warning | MPX | Kandiyohi, Meeker | 26 min |
| Jun 11, 7:38 AM CDT | Severe Thunderstorm Warning | MPX | Stearns, Wright | 52 min |
| Jun 11, 7:50 AM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, Wright | 55 min |
| Jun 11, 7:56 AM CDT | Special Weather Statement | MPX | Chippewa, Lac qui Parle, Pope, Stevens, Swift, Yellow Medicine | 109 min |
| Jun 11, 8:00 AM CDT | Special Weather Statement | MPX | Brown | 45 min |
| Jun 11, 8:05 AM CDT | Special Weather Statement | MPX | Benton, Morrison, Sherburne | 40 min |
| Jun 11, 8:10 AM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, McLeod, Scott, Sibley | 50 min |
| Jun 11, 8:24 AM CDT | Special Weather Statement | MPX | Nicollet | 51 min |
| Jun 11, 8:27 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Dakota, Hennepin, Ramsey, Scott | 48 min |
| Jun 11, 8:38 AM CDT | Special Weather Statement | MPX | Chisago, Isanti | 67 min |
| Jun 11, 8:50 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Washington | 40 min |
| Jun 11, 9:00 AM CDT | Special Weather Statement | MPX | Goodhue, Le Sueur, Rice | 60 min |
| Jun 11, 9:02 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Washington | 28 min |
| Jun 11, 9:37 AM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 38 min |
| Jun 11, 9:41 AM CDT | Special Weather Statement | MPX | Benton, Douglas, Morrison, Pope, Stearns, Todd | 109 min |
| Jun 11, 4:08 PM CDT | Special Weather Statement | MPX | Wright | 37 min |
| Jun 11, 4:27 PM CDT | Special Weather Statement | MPX | Isanti | 33 min |
| Jun 11, 5:11 PM CDT | Special Weather Statement | MPX | Wright | 34 min |
| Jun 11, 5:57 PM CDT | Special Weather Statement | MPX | Ramsey | 33 min |
| Jun 11, 9:25 AM CDT | Severe Thunderstorm Warning | MPX | Barron, Dunn, Polk, Saint Croix | 65 min |
| Jun 11, 9:58 AM CDT | Tornado Warning | MPX | Pepin, Pierce | 32 min |
| Jun 11, 10:03 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Rusk | 57 min |
| Jun 11, 10:04 AM CDT | Severe Thunderstorm Warning | MPX | Dunn, Eau Claire, Pepin | 56 min |
| Jun 11, 11:00 AM CDT | Special Weather Statement | MPX | Eau Claire | 45 min |
| Jun 11, 6:17 PM CDT | Special Weather Statement | MPX | Dunn | 28 min |
| Jun 11, 6:44 PM CDT | Special Weather Statement | MPX | Dunn | 46 min |
Nearby
Special Weather Statements in Wisconsin, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.